# SDR SIMA200307906

- Difficulty date: February 22, 2003
- Submitted: April 21, 2003
- Operation: Air carrier
- Aircraft: N706RG
- Make and model: Emb EMB-135LR
- Aircraft serial: 145194
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Part number: 13500469401
- Condition: Corroded
- Location: Galley
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ABI - THIS IS A LEVEL TWO FINDING, FOUND DURING AN IMBV INSPECTION, CROSS MEMBER AT FRAME 22 IS CORRODED. REMOVED AND INSTALLED NEW CROSSMEMBER IAW EMB 135 SRM 51-40-02, 51-40-03.  (M)
